# SDR 96ZZZX1075

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N230GN
- Make and model: Bell 230
- Aircraft serial: 23034
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 222031206105
- Condition: Bearing Faulty
- Location: Mlg
- Part time: 35 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG BELLCRANK BEARING FAULTY.  REPLACED WTIH NEW FIXTURE.
